Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling of heart squeezing, taking blood pressure medication. Should I go to ER?

over the past few weeks I have had occassional feeling like someone is squeezing my heart(at least that s where it feels like it is), it doesn t happen at the same time frame or level of activity and doesn t last long. Today is about the 5th time in a month it s happened, i am 39 about 35lbs over weight and on blood pressure medication . is this something I could be seen at a walk in clinic or should I go to the ER
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your symptoms do not suggest CAD.
Pain from the heart is oppressing, in central chest (and left), worse on effort, relieved by rest, may radiate to shoulders and arms, associated with sweating and so on
However, it is better to get yourself investigated....

A thorough history and physical examination is the first step -
ECG (Electrocardiogram / EKG) – Routine 12-lead – is part of clinical examination.
     ECHOcardiogram is necessary to see the heart valves (Mitral Valve Prolapse) / heart muscle (Cardiomyopathy) and heart function (Ejection fraction, wall motion abnormality) / clots...
      TMT – Treadmill exercise ECG / preferably with thallium isotope – is necessary to evaluate ischemia (reduced blood flow / Coronary Artery Disease)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor